Sexual Health Community
Fizzy feeling in foot/leg during period
About This Community:

This forum is patient support community for questions discussing Birth Control, Fetishes, Foreplay, Intimacy, Masturbation, Orgasms, Partners and Relationships, Pornography, Positive and Negative Sexual Experiences, Virginity, Safe Sex, Sexual Orientation, Sexual Surrogates, Sexual Positions, stimulation, and toys. This forum is not for STD or HIV related questions. For these questions, please visit our STD or HIV forums.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Fizzy feeling in foot/leg during period

Hi I am a 28yr old female and my period has started today. It's very painful and what I do to ease the pain is masturbate (which actually helps). Unfortunately I feel I need to do it again as the contractions from the orgasm didn't make the pain go away but when I went to do it again blood started to gush out. The pad I've just put on smells very bad for a first day and I'm now getting fizzy feelings in my foot which are threatening to edge up my leg. I had this same feeling the day before about three times and my period hadn't even started.

I'm currently taking thyroxine for hypothyroidism, 125mcg a day, for the past 2 weeks. Should I be seeing my GP sooner about this? I'm very worried.

Thanks

xxx
3 Comments Post a Comment
Blank
139792_tn?1299416777
Paresthesia (sp?)is explainable sensations in feet, hands and around mouth. There are number of reasons for this type of feeling. It may start any time and settles at any time. It may become chronic also. Hypothyroidism  is the important cause of there sensations.You should consult endocrinologist for this problem.With hypothyroidism menstruation cycle can be disturbed.It may take time to adjust the dosage of thyroxine. You may have to get the t4.t3 and tsh test to confirm that the dosage is effective.This sensation is called 'pins and needles' in medical jargon.
Blank
139792_tn?1299416777
Paresthesia (sp?)is explainable sensations in feet, hands and around mouth. There are number of reasons for this type of feeling. It may start any time and settles at any time. It may become chronic also. Hypothyroidism  is the important cause of there sensations.You should consult endocrinologist for this problem.With hypothyroidism menstruation cycle can be disturbed.It may take time to adjust the dosage of thyroxine. You may have to get the t4.t3 and tsh test to confirm that the dosage is effective.This sensation is called 'pins and needles' in medical jargon.
Blank
Avatar_f_tn
Hi, thanks for your answer.

Unfortunately I am on the UK's NHS scheme so am unsure as to how to ask my doctor to refer me to an endocrinologist. I've only been in this dosage for 2 weeks from a 75mcg starter dose.

Blood test results from May 2013:

FT4 - 10.9 (10 - 23)
TSH - 22 (0.2 - 4.2)

January I had TPO antibodies tested at 84,000.

Blood test result from August 2013:

TSH - 4. Apparently my doctor said this was in the normal range but he sounded as though it should have been much lower.

Thanks for any help/clarification on this.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Sexual Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Sexual Health Answerers
139792_tn?1299416777
Blank
Dalubaba
Indore, India
Avatar_f_tn
Blank
remar
st. louis, MO
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
1622896_tn?1426267159
Blank
bobdylan1958
Somewhere ?, United Kingdom
80052_tn?1358657300
Blank
jefelex
way off the beaten track!, BC
4851940_tn?1385441629
Blank
jemma116
United Kingdom